# SDR DL764060037

- Difficulty date: January 11, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 13,200 hours, 4,617 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Washer
- Part number: 114T642126
- Condition: Missing
- Location: Nr 8 Slat Track
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT FLAPS AT 5 GOT L/E SLAT ASYM, RTB.  FOUND NR 8 SLAT INBOARD TARGET/WASHER ASSY MISSING.  REPLACED TARGET ASSY PER MM.
